Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243307] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Fidkowski, LM, Superpotentials for quiver gauge theories, The Journal of High Energy Physics, vol. 2006 no. 10 (2006), pp. 047, ISSN 1029-8479 [hep-th/0506041], [doi]
    (last updated on 2017/12/13)

    Abstract:
    We compute superpotentials for quiver gauge theories arising from marginal D-Brane decay on collapsed del Pezzo cycles S in a Calabi-Yau X. This is done using the machinery of A∞ products in the derived category of coherent sheaves of X, which in turn is related to the derived category of S and quiver path algebras. We confirm that the superpotential is what one might have guessed from analyzing the moduli space, i.e., it is linear in the fields corresponding to the Ext2s of the quiver and that each such Ext 2 multiplies a polynomial in Ext1s equal to precisely the relation represented by the Ext2. © SISSA 2006.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320